# SDR DALA2017070305163

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Hinge Bracket
- Condition: Corroded
- Location: A/C Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND LOWER FUSELAGE A/C BAY DOOR 192CL, FOUND CORROSION UNDER VERY FORWARD BONDING STRAP.  MAINTENANCE REMOVED AND REPLACED THE HINGE BRACKET IAW SRM 51-40-02, AND SRM 51-40-05, AMM 52-48-42-400-801 AND DWG 149A7234.
